MATHEMATICA BOHEMICA, Vol. 127, No. 2, pp. 275-282 (2002)

Linear differential Lappo-Danilevskii systems

S. A. Mazanik

S. A. Mazanik, Department of Higher Mathematics, Faculty of Applied Mathematics and Informatics, Belarusian State University, 4, F. Skorina Ave., Minsk 220050, Belarus, e-mail:

Abstract: The class of linear differential systems with coefficient matrices which are commutative with their integrals is considered. The results on asymptotic equivalence of these systems and their distribution among linear systems are given.

Keywords: linear differential systems, Lyapunov transformations, functional commutative matrices, Lappo-Danilevskii systems

Classification (MSC2000): 34A30

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition